# SDR ABXA040094

- Difficulty date: March 9, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- Aircraft time: 53,401 hours, 58,600 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S CLEARVIEW WINDOW INTERMITTENTLY JAMS AND CANNOT BE OPENED.  ADJUSTED LOWER AFT HOOK ON CAPTAIN'S CLEARVIEW WINDOW IAW DC9 MM 56-10-03.  OPS CHECK GOOD.
